Jump to content

racing heart question


yikespanic
 Share

Recommended Posts

My heart started racing today, pulse rate went up to 140 and BP was 164/99 this was at it's highest. I just started florinef this month and was wondering if this was related? It lasted for about a half an hour and I was not at home but in the car with my son. I happened to have my BP med with me and took a 1/4 of one and in about a half hour my pulse rate came down to 88 with a BP of 116/73. I've never had a high BP, not ever. Does anyone have this happen to them? It's to late to call Dr., as she probably won't get back to me till Monday anyway. I'm just a bit scared over the whole ordeal. I've had the racing heart feeling but usually when I take my BP it's within ok limits. This time it was so high for me.

:huh: Kim

Link to comment
Share on other sites

Hi, do you think that maybe you had a surge??? I just started taking Florinef but have only been on it for 2 days. So far the only side effect I have noticed are the lovely headaches. Have you been having your BP checked while on the Florinef or atleast since you have started it. The cardio that put me on it said to make sure my PCP checks my BP while laying down, sitting, and standing. Also, have you had potassium levels checked? I would make an apptmt with your doc just to make sure everything is good. Hope you feel better!

Jacquie

Link to comment
Share on other sites

What exactly is a surge? I have been taking my BP daily and since being on florinef my BP has gone up, but up for me is about 116/70 or so. so today was really up there. I asked about potassium levels and she said just make sure I eat 2 or 3 bananas a day, which I have been doing, my husband asks if I feel like a monkey yet. I am going to call and leave a message for her and see if she'll call me back before monday. I did have quite a headache for 3 days this week, but I

'm not sure it was from florinef or something I ate. I get them from processed foods, which I ate this week. Who knows? I never seem to get all the info I need to know from my doc visits, I seem to learn more from all of you. Thanks for the info.

Take Care

Kim

]

Link to comment
Share on other sites

if you really feel like you need to talk with your doc, there should be an option to do so...if not with her with another doc on call.

florinef "could" be upping your BP but shouldn't in and of itself be upping your HR. but of course we're all different, anything's possible, etc. etc.

i'm generally a low BP gal but i do get high spikes immediately after sharp drops at times, aka after i've fainted.

hang in there,

:) melissa

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...